MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 9MM; PROSTHESIS, KNEE, PATELLO FEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 9MM; PROSTHESIS, KNEE, PATELLO FEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Model Number TRULIANT TIB IMP PS INSERT SZ 4 9MM
Medical Device Problem Codes Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/09/2019
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement (b)(6) 2019.After the surgery the patient is experiencing significant pain, clicking and tightness in the right knee.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
D10: concomitants: 5018019105, a10012 - gps implant kit v2.5842223, 204-70-00 - tibial stem ext.Screw.5896424, 02-022-45-4050 - truliant tib fit tray cem sz 4f / 5t.6086351, 200-02-35 - three peg patella 35mm.6179396, 02-012-60-1425 - logic stem ext 14mm x 25mm.6214421, 02-020-11-0340 - truliant ps cem fem ps cem right sz 4.Pending investigation.
 
Additional Manufacturer Narrative
The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 4 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLO FEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17005166
Report Number1038671-2023-01144
Device Sequence Number7168297
Product Code JWH
UDI-Device Identifier10885862304438
UDI-Public10885862304438
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP PS INSERT SZ 4 9MM
Device Catalogue Number02-022-35-4009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Supplement Date Received by Manufacturer11/11/2024
Initial Report FDA Received Date05/25/2023
Supplement Report FDA Received Date10/11/2024
Date Device Manufactured05/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown